# SDR DALA2017102307765

- Difficulty date: October 22, 2017
- Submitted: October 24, 2017
- Operation: Air carrier
- Aircraft: N668DN
- Make and model: Boeing 757232
- Aircraft serial: 25141
- Aircraft time: 82,149 hours, 38,007 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1460
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FLOOR SUPPORT BS 1460+10, RBL 3 CORRODED ON LOWER SURFACE.   REMOVED THE CORROSION ON THE FLOOR SUPPORT, AND FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53 ALLOWABLE DAMAGE 1, DETAIL IV.  REMOVED & REPLACED THE FLOOR SUPPORT IAW DWG 146N5390, REV C, & SRM 51-40-02, PG 4, PAR 7.
